# SDR SWAA092271

- Difficulty date: April 7, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 40,417 hours, 33,005 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND KEEL BEAM CORRODED AT BS 613, WL 148.  REPAIRED BEAM PER SRM.
